# SDR C2XA06SH029

- Difficulty date: March 6, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N14516
- Make and model: Emb EMB-135LR
- Aircraft serial: 145323
- Aircraft time: 11,207 hours, 9,615 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

DURING FLIGHT SMOKE INDICATION ON EICAS AND ON THE OVERHEAD PANEL, BLEW THE BOTTLE IN THE BAGGAGE COMPARTMENT.  NEVER HAD ANY INDICATION OF HEAT WHEN JUMP SEAT CAPTAIN CHECKED FOR SMOKE OR HEAT DURING THE DESCENT TO DFW.  MAINTENANCE INSPECTED THE AIRCRAFT AND DID NOT FIND ANY EVIDENCE OF A FIRE OR SMOKE.  THE SMOKE WARNING INDICATION COULD NOT BE DUPLICATED.  MAINTENANCE REMOVED AND REPLACED THE DISCHARGED BAGGAGE COMPARTMENT FIRE EXT BOTTLES.  THE AIRCRAFT WAS THEN APPROVED TO RETURN FOR SERVICE.  REMOVED INFORMATION IN SECTION 5 SINCE THE PART CAUSING THE DIFFICULTY COULD NOT BE DETERMINED.  THIS IS DUE TO THE INABILITY TO DUPLICATE THE INDICATION AND NO EVIDENCE OF OVERHEATING AND/OR FIRE.
